Aspro Clear 42 Effervescent Tablets

$7.99

INGREDIENTS
Each tablet contains Aspirin 300mg.

Aspro Clear Aspirin provides fast & effective temporary relief from: Headache, Sore throat, Toothache, Migraine headache, Rheumatic and arthritic pain, Cold & flu symptoms, Inflammation associated with muscular aches and pains, Neuralgia, Fibrositis and Period Pain. Also reduces fever.

– Soluble effervescent tablets

– pleasant taste

– Fast, effective temporary relief from symptoms including headache, sore throat, toothache, period pain and inflammation associated with muscular aches and pains.

– Starts to work fast because it forms a clear solution, ready to be absorbed as soon as you drink it

– Aluminium, gluten and lactose free

TGA Requirements

ONLINE MANDATORY STATEMENT
Always read the label. Use only as directed. If symptoms persist consult your healthcare professional. Incorrect use could be harmful.

Ingredients

INGREDIENTS
Each tablet contains Aspirin 300mg.

Pharmaceutical

DOSAGE

Adults: Take 2-3 tablets dissolved in half a glass of water every 4 hours as necessary. Children over 12 years: Take 1-2 tablets dissolved in half a glass of water every 4 hours as necessary. Do not exceed 12 tablets in 24hrs unless directed by a doctor.

Instructions

DIRECTIONS
Adults: Take 2-3 tablets dissolved in half a glass of water every 4 hours as necessary. Children over 12 years: Take 1-2 tablets dissolved in half a glass of water every 4 hours as necessary. Do not exceed 12 tablets in 24hrs unless directed by a doctor.

STORAGE INSTRUCTIONS
Store below 25°C. Protect from moisture.

Safety

PRODUCT WARNINGS
Always read the label. Use only as directed. If symptoms persist consult your healthcare professional. Incorrect use could be harmful.

Additional information

Weight 0.78 kg
Dimensions 11.2 × 7.6 cm

Reviews

There are no reviews yet.

Be the first to review “Aspro Clear 42 Effervescent Tablets”

Your email address will not be published. Required fields are marked *